Prof B (Berge) Tsanou



Tel: +2712 420-4515
Fax: +2712 420-3893
E-mail: [email protected]
Office: Vetman Building 1-10

Position: Extraordinary Professor
Academic qualifications: MSc (University of Yaounde 1, Cameroon), Ph.D ( University of Lorraine, France)
Research Interest: Mathematical Biology, Modeling and Analysis

NRF rating: C2

ORCID: Berge Tsanou (0000-0002-2298-7972) - ORCID

Publications over the past five years:

Journal Articles

Tadmon C, Fossi AF, Tsanou B, A two-strain avian–human influenza model with environmental transmission: Stability analysis and optimal control strategies. Commun Nonlinear Sci Numer Simulat. 133 (2024); 107981

Teytsa MHN, Tsanou B, Lubuma J, Bowong S, On a diffusive bacteriophage dynamical model for bacterial infections. International Journal of Biomathematics 16(7) (2023); 2250123

Fotso-Fotso Y, Touzeau S, Grognard F, Tsanou B, Bowong S, Effects of periodic aerosol emission on the transmission dynamics of Neisseria Meningitis A. Journal of Optimization Theory and Applications.

Signing F, Tsanou B, Lubuma J, Bowong S, Effects of periodic aerosol emission on the transmission dynamics of Neisseria Meningitis A. Mathematics and Computers in Simulation, 204 (2023), 43-70

Kamgang JC, Tsanou B, Lubuma JM-S, Danga DEH, Mosquito  feeding preference and pyrethroids repellency eliminate backward bifurcation in malaria dynamics. Ricerche di Matematica (2022).
Fotso Fotso Y, Touzeau S, Tsanou B, Bowong S, Grognard F, Mathematical modelling of a pest in an age-structured crop model: the coffee berry borer case. Appl. Math. Model.110(2022), 193-206

Tadmon C, Tsanou B, Feukouo AF, Avian-human influenza epidemic model with diffusion, nonlocal delay and spatial heterogeneous environment. Nonlinear Anal. Real World Appl. 67(2022), 36 pp.

Nkwayep CH, Bowong S, Tsanou B, Aziz-Alaoui MA, Kurths J, Mathematical modeling of COVID-19 pandemic in the context of sub-Saharan Africa: a  short term forecasting in Cameroon and Gabon. Math. Med. Biol. 39(1)(2022), 1-48

Tassé AJO, Tsanou B, Lubuma J, Woukeng JL, Signing F, Ebola virus disease dynamics with some preventive measures: A Case study of the 2018-2020 Kivu Outbreak. Journal of Biological Systems 30(1) (2022), 113-148

Ndongo Teytsa HM, Tsanou B, Bowong S, Lubuma JMS Bifurcation analysis of a phage-bacteria interaction model with prophage induction. Mathematical Medicine & Biology 38(1)(2021) 28-58

Ndongmo Teytsa HM, Tsanou B, Bowong S, Lubuma JM-S Coupling the modeling of phage-bacteria interaction and cholera epidemiological model with and without optimal control. Journal of Theoretical Biology 521(2021) 110537

Fossi AF, Lubuma JM-S, Tadmon C, Tsanou B Mathematical modeling and nonstandard finite difference scheme analysis for the environmental and spillover transmissions of Avian Influenza A model. Dynamical Systems 36 (2021), 212-255

Aziz-Alaoui MA, Lubuma JMS, Tsanou B Prevalence-based modeling approach of schistosomiasis: global stability analysis and integrated control assessment. Computational and Applied Mathematics 40(24)(2021), 1-38

Fotso Fotso Y, Touzeau S, Tsanou B, Bowong S, Gorognard F Modelling and optimal strategy to control coffee berry borer. Mathematical Methods in the Applied Sciences 44(2021) 14569–14592

Tsanou B, Kamgang JC, Lubuma JMS, Danga DEH Modeling pyrethroids repellency and its role on the bifurcation analysis for a bed net malaria model. Chaos, Solitons and Fractals 136(2020) 109809 1-18J

Anguelov R, Berge T, Chapwanya M, Djoko JK, Kama P, Lubuma JM-S, Terefe Y Nonstandard finite difference method revisited and application to the Ebola virus disease transmission dynamics. Journal of Difference Equations and Applications 26(6)(2020) 818-854

Manyombe MLM, Mbang J, Tsanou B, Bowong JS, Lubuma JMS Mathematical analysis of a spatio-temporal model for the population ecology of anopheles mosquito. Mathematical Models in Applied Sciences 43(6)(2020) 3534-3555

Garba S, Lubuma JM-S, Tsanou B Modeling the transmission dynamics of the COVID-19 Pandemic in South Africa. Mathematical Biosciences 328(2020) 108441 1-14

Tsanou Berge, J. Lubuma, S. Bowong, M.L. Mann Manyombe, Modeling Ebola Virus Disease (EVD) Transmissions with Reservoir in a Complex Virus Ecology, Mathematical Biosciences and Engineering, 15:1(2018), 21-56

Tsanou B, Bowong S, Lubuma JMS, Manyombe MLM Modeling Ebola virus disease transmissions with resevoir in a complex virus life ecology. Mathematical Biosciences and Engineering 15(1)(2018) 21-56

Tsanou B, Lubuma JMS, Tassé AJO, Tenkam HM Dynamics of host-reservoir transmission of Ebola with spillover potential to humans. Electronic Journal of Qualitative Theory of Differential Equations 14(2018) 1-32

Berge T, Chapwanya M, Lubuma JMS, Terefe YA A Mathematical model for Ebola epidemic with self-protection measures. Journal of Biological Systems 26(1)(2018) 107-131

Tsanou B, Tassé AJO, Tenkam HM, Lubuma JMS Mathematical modeling of contact tracing as a control strategy of Ebola virus disease. International Journal of Biomathematics 11(7)(2018) 1-36

M.L. Mann Manyombe, B. Tsanou, J. Mbang, S. Bowong, A metapopulation model for the population dynamics of anopheles mosquito, Applied Mathematics and Computation, 307 (2017) 71-91

D.P. Moualeu, S. Bowong, B. Tsanou, A. Temgoua, A patchy model for the transmission dynamics of tuberculosis in sub-Saharan Africa, International Journal of Dynamics and Control, (2017) doi:10.1007/s40435-017-0310-1.

Tsanou B, Bowong S, Lubuma J, Mbang J  Assessing the impact of the environmental contamination on the transmission
 of Ebola virus disease (EVD). Journal of Applied Mathematics and Computing 55(2017) 205-243

Berge Tsanou, Samuel Bowong, Jean Lubuma, Joseph Mbang, Assessing the impact of the environmental contamination on the transmission of Ebola virus disease (EVD), Journal of Applied Mathematics and Computing, 55 (2017) 205-243

T. Berge, Samuel Bowong, Jean M.-S. Lubuma, Global stability of a twopatch cholera model with fast and slow transmissions, Mathematics and Computers in Simulation, 133 (2017) 142-164

M.L. Mann Manyombe, J. Mbang, J. Lubuma, B. Tsanou. Global Dynamics of a Vaccination Model for Infectious Diseases with Asymptomatic Carriers, Mathematical Biosciences and Engineering, 13 (2016) 813–840

T. Berge, J.M.-S. Lubuma, M.G. Moremedi, N. Morris, R. Kondera-Shava, A simple mathematical model for Ebola in Africa, Journal of Biological Dynamics, 11:1 (2016), 42-74

A. Iggidr, G. Sallet and B. Tsanou, Global Stability Analysis of a Metapopulation SIS Epidemic Model, Mathematical Populations Studies, 19(2012), 115-129

P. Auger, E. Kouokam, G. Sallet, M. Tchuenté, B. Tsanou, The RossMacdonald model in a patchy environment, Mathematical Biosciences, 216(2008) 123–131


Conference Proceedings

A. Iggidr, G. Sallet, B. Tsanou, Metapopulation SIS epidemic model, Proceedings of the 9th African Conference on Research in Computer Science and Applied Mathematics, Rabat-Morroco, October 27-30, 2008, 51-59. 

Bowong S, Kamgang JC, Tewa JJ, Tsanou B  Modelling and analysis of hepatitis B and HIV coinfections.  Proceedings of the 10th  African Conference on Research in Computer Science and Applied Mathematics , Yamoussoukro-Ivory Cost, October 18-21, 2010, pp 109-116

Auger P, Sallet G, Tchuenté M, Tsanou B Multiple endemic equilibria for the multi-patch Ross-Macdonald model with fast migrations, Proceedings of the 10th African Conference on Research in Computer Science and Applied Mathematics, Yamoussoukro-Ivory Cost, october 18-21,2010, pages 117-124


Copyright © University of Pretoria 2024. All rights reserved.

FAQ's Email Us Virtual Campus Share Cookie Preferences